# SDR AMTA200301364

- Difficulty date: November 5, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Engine: Rroyce RB211524B4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nr 2 Eng T/R
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 THRUST REVERSER PRESSURE LIGHT CAME ON INFLIGHT.  NO INDICATION THRUST REVERSER DEPLOYED.  LIGHT COMES ON AT 95 PERCENT N1.
